# SDR ASOA201200015

- Difficulty date: January 1, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 17,432 hours, 12,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING EMERGENCY LIGHT INOPERATIVE.  RELAMPED AFT CABIN CEILING EMERGENCY LIGHT IAW AMM 33-15-16.  RELAMPED AFT CABIN CEILING EMERGENCY LIGHT IAW AMM 33-15-16.
